# SDR 2022F00035

- Difficulty date: January 15, 2022
- Submitted: January 15, 2022
- Operation: General aviation
- Aircraft: N525QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0063
- Aircraft time: 4,694 hours, 3,111 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Door
- Part number: 745220011
- Part serial: NA
- Condition: Punctured
- Location: Zone 400
- Part time: 4,694 hours, 3,111 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENGINE UPPER COWL DOOR DAMAGE. TEXTRON AVIATION ENGINEERING REPAIR LETTER DQ33099M1 DATED: JANUARY 10, 2022, 680A-0063 (N525QS) LEFT ENGINE UPPER COWL DOOR DAMAGE.
